Kroger® Extra Strength Rapid Release Acetaminophen — 500 mg – 100 Caplets

Kroger® Extra Strength Rapid Release Acetaminophen — 500 mg – 100 Caplets

R$110,03

Em estoque
0 de 5

R$110,03

Kroger® Extra Strength Rapid Release Acetaminophen — 500 mg – 100 Caplets

Ver carrinho

Comprar

.pd-video-frame { overflow:hidden; padding-bottom:56.25%; position:relative; height:0; clear: both; } .pd-video-frame iframe{ left:0; top:0; height:100%; width:100%; position:absolute; } #pdVideoBlock .subHdrH2 {margin-botom:5px;}

Kroger® Extra Strength Rapid Release Acetaminophen Description

  • 100 Caplets
  • 500 mg Each
  • Gluten Free
  • Pain Reliever/Fever Reducer
  • Contains No Aspirin
  • Our Pharmacists Recommend

Uses:

  • temporary brings relief to minor aches and pains due to:
    • the common cold
    • headache
    • minor pain of arthritis
    • backache
    • muscular aches
    • toothache
    • premenstrual and menstrual cramps
  • temporarily reduces fever


Directions

  • do not take more than directed (see overdose warning)

adults and children 12 years and over:

  • take 2 caplets every 6 hours while symptoms last
  • do not take more than 6 caplets in 24 hours, unless directed by a doctor
  • do not use for more than 10 days unless directed by a doctor

children under 12 years

  • ask a doctor

Free Of

Gluten.

Ingredients: Active Ingredient: Acetaminophen 500 mg (Purpose: Pain reliever/fever reducer).
Inactive Ingredients: croscarmellose sodium, FD&C red #40 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, mica-based pearlescent pigment, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid.